# SDR FOTR2019813835

- Difficulty date: December 1, 2010
- Submitted: December 1, 2010
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 46,048 hours, 35,978 cycles
- Engine: Pwa JT8D15
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 720 S28l/R
- Part time: 46,048 hours, 35,978 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(FOTR) CORROSRION ON SHEAR TIE AT BS 720 BETWEEN STR 28L-28R. REMOVED CORRODED SHEAR TIE FROM STA 720 BETWEEN STR 28L & 28R IAW SRM 51-30-2. FABRICATED SHEAR TIE FROM 7075-T6 .063" PO 90010179 IAW SRM 53-10-2 FIG 3, 53-10-4 FIG 11, 51-30-5, 51-30-6. TREATED AND PRIMED IAW SRM 51-10-2 & INSTALLED SHEAR TIE AT STA 720 BETWEEN STR 28L & 28R IAW SRM 51-30-2.
